# SDR AALA20060757

- Difficulty date: September 28, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT R1 DOOR INOPERATIVE.  REPLACED EMERGENCY LIGHT ASSEMBLY AND BATTERY PACK AT R1 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
